# SDR YENA2024080801095

- Difficulty date: August 4, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 88,244 hours, 32,917 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2511, EWR-RSW. ' DIRTY SOCK SMELL IN CABIN DURING CRUISE DECENT AND AT GATE ( APU BLEED AIR SUPPLY SYSTEM ); REF LP 4006894, ITEM 1 FOR CORRECTIVE ACTION. THIS CLEARS MDDR MX-4 UPDATED MCC NOTIFIED.'
